# SDR UPS02437777

- Difficulty date: February 25, 2002
- Submitted: March 8, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 68,113 hours, 20,004 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 2360-S-18R STRINGER FOUND CRACKED.  STRINGER REPAIRED AS PER SRM 5-10-03 FIG 4.
